International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 513-517

On M-ideals in B(i=1prni)

Chong-Man Cho

Department of Mathematics, College of Natural Science, Hangyang University, Seoul 133, South Korea

Received 8 May 1986

Copyright © 1987 Chong-Man Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For 1<p, r<, X=(i=1prni), {ni} bounded, the space K(X) of all compact operators on X is the only nontrivial M-ideal in the space B(X) of all bounded linear operators on X.